# SDR SB05084

- Difficulty date: July 22, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT LEFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY. OPERATIONAL CHECK GOOD.
